As Kathie mentioned to you, all of the symptoms you have described can certainly be contributed to anxiety. However, the burning skin and tongue can also be a side effect of the Citalopram (Celexa) that you are on. I am on Citalopram also, and after being on it for about a month, I had problems with the burning skin. It lasted several weeks and then disappeared.
When you start on an anti-depressant like Citalopram, serotonin level are increased, immediately. Most serotonin is actually found in the digestive system, about 90%. The skin also uses serotonin, as much as the brain does, hence the prickly/burning skin. Your symptoms caused by the side effects of Citalopram, should clear-up in a few weeks.
Keep in mind that you are currently on a sub-therapeutic dose of Citalopram. The lowest therapeutic dose is 20 mg, so your physician is most likely going to want to increase your dose in the near future. When increasing the dose of an anti-depressant, side effects may return, but this is usually short lived.
The very best to you, Conor!... Chuck